Arkansas, 2001Tornado in Arkansas, November 26, 2001
November 26, 2001 · NWS LZK · 1 event in 1 county or zone
1 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Nov 26, 3:00 PM CST, 3 hours earlier.
Area forecast discussion, Nov 26, 3:00 PM CST, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
300 PM CST MON NOV 26 2001
A RATHER COMPLEX WEATHER SCENARIO CONTINUES TO UNFOLD. SEVERE WEATHER
TONIGHT WILL MOVE OUT AND MAKE WAY FOR A SIGNIFICANT WINTRY WEATHER
EPISODE BEGINING AS EARLY AS TUESDAY NIGHT AND CONTINUING THROUGH
MOST OF WEDNESDAY. 8H TEMPS AND THICKNESS VALUES INDICATE SNOW OVER
MOST SECTIONS.
FCSTID = 38
.LZK...NONE.
In the hours before
Special weather statement, Nov 26, 1:07 PM CST, 4 hours 53 minutes before
ARZ052>057-062>069-270000-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
107 PM CST MON NOV 26 2001
TORNADO WATCH 824 IS IN EFFECT UNTIL 6 PM. THIS WATCH IS IN EFFECT
FOR AN AREA...GENERALLY ALONG AND SOUTH OF A LINE FROM GLENWOOD...TO
STUTTGART.
ATMOSPHERIC CONDITIONS ARE EXPECTED TO QUICKLY BECOME UNSTABLE THIS
AFTERNOON ACROSS THE WATCH AREA...AHEAD OF A COLD FRONT...MOVING EAST
ACROSS EASTERN OKLAHOMA AND NORTHEAST TEXAS. THE UNSTABLE
CONDITIONS...ALONG WITH VERTICAL WIND PROFILES SUGGEST THUNDERSTORMS
THAT FORM AHEAD OF THE COLD FRONT WILL DEVELOP QUICKLY...AND WILL
LIKELY BECOME SUPERCELLS. THE SUPERCELL THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND
TORNADOES.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS
CONCERNING THIS SEVERE WEATHER THREAT.
55
Tornado, Cleveland
- When
- November 26, 6:00 PM CST to 6:12 PM CST
- Where
- Cleveland County, 4 mi ESE of Orlando
- Rating
- F2
- Path length
- 9.3 mi
- Path width
- 200 yd
- Reported by
- NWS STORM SURVEY
- Coordinates
- 33.700, -92.117
A strong tornado moved from northeast Bradley County into southeast Cleveland County. Two houses sustained major damage and several other houses had roof damage. A large farm shed was destroyed as were two barns. A chicken house also had major damage. One mobile home was destroyed and another was damaged. Several hundred trees were also blown down. The tornado lifted about 2.2 miles south-southeast of Pansy.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flood in Tennessee, November 26 to 27, 20012 deaths · 15 injured · $1.8 million · F3 · 10 events
- Tornadoes in Louisiana, November 26 to 27, 2001$40,000 · F2 · 2 events
- Tornado and Hail in Mississippi, November 26, 2001$350,000 · F1 · 2 events
- Tornado in Arkansas, November 26, 2001F2 · 1 event
- Tornado in Arkansas, November 26, 2001F2 · 1 event
- Winter Storm in Minnesota, November 26 to 27, 2001$500,000 · 13 events
- Tornadoes in Louisiana, November 26, 2001$45,000 · F1 · 2 events
- Winter Storm in Minnesota, November 26 to 27, 200131 events
- Damaging Winds in Mississippi, November 26, 2001$40,000 · 2 events
- Tornadoes in Louisiana, November 26, 2001F1 · 2 events
- Tornado in Louisiana, November 26, 2001F1 · 1 event
- Tornado in Arkansas, November 26, 2001F1 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5274021.